MathSciNet Relay Station
MathSciNet bibliographic data
MR1185583 60B15 (22E15 60E07)
Dani, S. G.; McCrudden, M. Embeddability of infinitely divisible distributions on linear Lie groups. Invent. Math. 110 (1992), no. 2, 237–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement